I'm stage 3c bowel cancer. On my 3rd cycle out of 8 of oxaliplatin infusion and oral capecitabine . Just been experiencing a fair amount of shortness of breath and chest tightness when I do stuff. ct scan shows no nasties floating around my lungs. So relieved about that! Is it a side effect of the chemo??
Sorry to hear that you are experiencing that, have you double checked with your chemotherapy nurse or health professional? We have some information available here about chemotherapy and the side effects, that may help you.
Wonderful news re your CT scan results though, that must be a relief. I do hope you are feeling better soon!!
Has anyone else experienced what Julibean is going through and can offer some insight?
CCNSW Online Community Manager
I had bowel cancer about 18 months ago, and was put on a fairly short course of capecitabine. About a year later I noticed shortness of breath, but no chest tightness. My GP is currently investigating it, but she said, quite frankly, she has no idea. It could simply be that I have let myself become unfit. So maybe side effect, maybe not. I hope this is slightly helpful.
Be part of this supportive community